# SDR SWAA013208

- Difficulty date: November 24, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 41,929 hours, 39,862 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6545871
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT CARGO DOOR, AFT FRAME CRACKED ABOVE LWR DOOR STOP FITTIING.  REMOVED AND REPLACED AFT CARGO DOOR FRAME PER SRM.
